# SDR AALA2019100879019

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 18,388 hours, 7,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL SHOWED AFT LEFT DOOR SLIDE PSI LOW. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
